Was in over drive i couldnt stay still i found my self confused at times my dr lowered it to 25 mg only at night i still feel the same way when i take it but not all but i have not eating since ive started it . Does it get better the longer ur on it should i try to wait it out or give it up any feed back would help oh i should add the same day my primary diagnosis was hypoactive thyroid so i started a hormone that same day and the symptoms of that is the side effects of the topamax so im confused
So sorry you're going through this. I'll share my experience with Topamax. I only took it for a week. Quit it because I couldn't eat a thing on it. I know women who take it just for weight loss. I take 50mg of Synthroid daily and have no problems with it. The generic gave me headaches. Switched to Synthroid, no issues. Good luck.
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2011 • 9 answers
Posted 1 Jul 2013 • 1 answer
Posted 10 Nov 2014 • 3 answers
Posted 20 Apr 2016 • 2 answers
Posted 30 May 2017 • 3 answers